| Model Number |
86233 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon taking out the endotracheal tube in preparation for the operation, the connector was found to be loose.The connector was immediately tightened, and a thorough inspection confirmed that there was no looseness.The intubation procedure was then performed, with no adverse effects on the infant.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.